# SDR FDEA202303030373

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,928 hours, 20,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pressure Switch
- Part number: 26C175282
- Condition: Loose
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR PRESS TO TEST SLIDE PRESSURE INDICATOR INOP.   FOUND L-1 DOOR REMOTE PRESSURE INDICATOR LENS CAP NOT SEAT IN SOCKET. SEAT LENS   CAP OPS CHECKS GOOD.
